# SDR IPXA2M75066

- Difficulty date: August 17, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84131
- Condition: Cracked
- Location: Bs 1129 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 2L SPLICE FITTING CRACKED AT BS 1129.   REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING AT BS 1129 L2L IAW DWG ADA8413 & SRM 51-33-01.
